Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Concatenations applied to analytic hypoellipticity of operators with double characteristics


Author: Kil Hyun Kwon
Journal: Trans. Amer. Math. Soc. 283 (1984), 753-763
MSC: Primary 35H05; Secondary 22E30, 58G05
MathSciNet review: 737898
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use the method of concatenations to get a sufficient condition for a class of analytic pseudodifferential operators with double characteristics to be analytic hypoelliptic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35H05, 22E30, 58G05

Retrieve articles in all journals with MSC: 35H05, 22E30, 58G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1984-0737898-9
PII: S 0002-9947(1984)0737898-9
Keywords: Analytic hypoelliptic, concatenations, double characteristic
Article copyright: © Copyright 1984 American Mathematical Society